# SDR REXA2021080600529

- Difficulty date: June 16, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 17,789 hours, 15,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH690313519
- Condition: Gouged
- Location: Bs 379 S21-23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SERVICE DOOR AT FS365.00 IS HITTING THE FUSELAGE AND GOUGING IT. 900-53-900-105 - REWORK AND BLENDED IAW EA CRJ953-11795 REV IR
